Corrigendum to “Mapping cones for morphisms involving a band complex in the bounded derived category of a gentle algebra” [J. Algebra 530 (2019) 163–194] (Journal of Algebra (2019) 530 (163–194), (S0021869319301863), (10.1016/j.jalgebra.2019.04.005))

İlke Çanakçı, David Pauksztello*, Sibylle Schroll

*Corresponding author for this work

Research output: Contribution to JournalComment / Letter to the editorAcademic

Abstract

In this note we correct two oversights in Çanakçi et al. (2019) [6] which only occur when a band complex is involved. As a consequence we see that the mapping cone of a morphism between two band complexes can decompose into arbitrarily many indecomposable direct summands.

Original languageEnglish
Pages (from-to)856-874
Number of pages19
JournalJournal of Algebra
Volume569
Early online date2 Sep 2020
DOIs
Publication statusPublished - 1 Mar 2021

Keywords

  • Bounded derived category
  • Gentle algebra
  • Homotopy string and band
  • Mapping cone
  • String combinatorics

Fingerprint

Dive into the research topics of 'Corrigendum to “Mapping cones for morphisms involving a band complex in the bounded derived category of a gentle algebra” [J. Algebra 530 (2019) 163–194] (Journal of Algebra (2019) 530 (163–194), (S0021869319301863), (10.1016/j.jalgebra.2019.04.005))'. Together they form a unique fingerprint.

Cite this